Chest Acne And Back Acne After Doxycycline in Back/Body/Neck acne Posted March 24, 2014 Hope you guys can help me here. I've had mild forehead acne for 4 yrs and last Sep I went to a derm and he prescribed me 100mg Doxycycline twice a day along with Biacna topical gel for 3 months. When I finished the course, my face was cleared up. But 3 weeks after I stopped the antibotics, I had a severe breakout on my chest and my back (my chest and back never got acne before that). I went back to the derm and he said it was acne and he prescribed me more Doxycycline. I didn't get it instead I was using Biacna topical gel and applied it on my back. I had to stop using it cuz my back's gotten worse! To the extent that my entire back is like a WAR zone! It is so red and bumpy that I can barely look at my back in the mirror. Are they the side effects of oral antibotics? Are they really acne? How come they did't respond to acne topical gel? How can I get rid of them? I'm so desperate and frustrated now!!! Btw I'm 29/F living in Canada.